# SDR FDEA202209122302

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51192
- Condition: Cracked
- Location: Main Cabin
- Part time: 63,129 hours, 25,428 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SUPPORT INBD FLANGE IS CRACKED AT FLOOR PANEL FASTENER HOLE AT APPROX. STA 682 , RBL   44  REMOVED AND REPLACED SEAT TRACK SUPPORT AT MAIN CABIN AT APPROX. STA 640 TO STA 740 RBL 44 IAW   VTMAE DRAWING 3458 , B757-200 SRM 51-40-02 , BAC DWG 657N3311 REV B
